# SDR CALA2014031090574

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,399 hours, 14,742 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  FUSELAGE SKIN DENTED AT APPROXIMATELY BS 396 BETWEEN STRINGER. 33L & 34L.  FOUND DENT TO BE PREVIOUS OUT OF LIMITS BLEND REPAIR.
